Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 46, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 20, 2011, 4:44 PM EDT for Alachua County, Marion County, Putnam County, Florida. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 4:44 PM EDT (20:44 UTC)
- Expired
- Apr 20, 2011, 5:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 140 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 5:08 PM EDT | HAIL 1.75 | Anthony, FL | OCALA ELECTRIC EMPLOYEE RELAYED A REPORT OF GOLF BALL SIZED HAIL IN ANTHONY. |
| Apr 20, 5:15 PM EDT | HAIL 0.5 | Ocala, FL | DIME SIZE HAIL NEAR HWY 326 AND HWY 441 |
| Apr 20, 5:15 PM EDT | HAIL 1.5 | 4 Nne Ocala, FL | OCALA ELECTRIC EMPLOYEE REPORTED PING PONG BALL SIZED HAIL JUST NORTH OF OCALA. |
| Apr 20, 5:19 PM EDT | HAIL 0.5 | Ocala, FL | DIME SIZE HAIL NEAR HWY 326 AND HWY 441 |
| Apr 20, 5:19 PM EDT | HAIL 0.5 | Ocala Airport, FL | DIME SIZE HAIL. |
| Apr 20, 5:19 PM EDT | HAIL 0.5 | Ocala Airport, FL | DIME SIZES HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1258 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
402
WUUS52 KJAX 202044
SVRJAX
FLC001-083-107-202130-
/O.NEW.KJAX.SV.W.0046.110420T2044Z-110420T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA
WESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
CENTRAL MARION COUNTY IN NORTHERN FLORIDA
* UNTIL 530 PM EDT
* AT 443 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ORANGE SPRINGS...OR 6 MILES NORTH OF FORT MCCOY...AND
MOVING SOUTH AT 15 MPH. ANOTHER STORM NEAR FLEMINGTON WILL DRIFT
SOUTHEAST.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CITRA...FORT MCCOY...SPARR...ANTHONY...SILVER SPRINGS SHORES...
SANTOS...OCALA AIRPORT...OCALA...MOSS BLUFF AND LYNNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2908 8188 2910 8224 2921 8236 2940 8235
2954 8208 2949 8183
TIME...MOT...LOC 2043Z 017DEG 13KT 2942 8201
$$
CARROLL2 follow-up statements
467
WWUS52 KJAX 202111
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
511 PM EDT WED APR 20 2011
FLC001-083-107-202130-
/O.CON.KJAX.SV.W.0046.000000T0000Z-110420T2130Z/
ALACHUA FL-PUTNAM FL-MARION FL-
511 PM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL MARION...SOUTHWESTERN PUTNAM AND SOUTHEASTERN ALACHUA
COUNTIES...
AT 511 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ANTHONY...MOVING SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BURBANK...LOWELL...OCALA AIRPORT...OCALA AND LYNNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2914 8192 2910 8224 2921 8236 2937 8232
2951 8211 2949 8183
TIME...MOT...LOC 2111Z 017DEG 13KT 2932 8204
$$
CARROLL440
WWUS52 KJAX 202123
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
523 PM EDT WED APR 20 2011
FLC001-107-202132-
/O.CAN.KJAX.SV.W.0046.000000T0000Z-110420T2130Z/
ALACHUA FL-PUTNAM FL-
523 PM EDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PUTNAM AND
SOUTHEASTERN ALACHUA COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2934 8230 2943 8210 2948 8183 2914 8192
2910 8224 2921 8236 2922 8236
TIME...MOT...LOC 2122Z 017DEG 13KT 2928 8205
$$
FLC083-202130-
/O.CON.KJAX.SV.W.0046.000000T0000Z-110420T2130Z/
MARION FL-
523 PM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL MARION COUNTY...
AT 522 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR BURBANK...OR 6 MILES SOUTHWEST OF FORT
MCCOY...MOVING SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ANTHONY...OCALA AIRPORT...OCALA AND LYNNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2934 8230 2943 8210 2948 8183 2914 8192
2910 8224 2921 8236 2922 8236
TIME...MOT...LOC 2122Z 017DEG 13KT 2928 8205
$$
CARROLLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:07 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 20, 3:07 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 307 PM EDT WED APR 20 2011 ...NEAR RECORD HIGH TEMPERATURES THROUGH END OF WEEK... .SHORT TERM...ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS MOST OF NORTHEAST FLORIDA. HAVE BUMPED UP POPS OVER ENTIRE CWA TO ACCOUNT FOR INCREASED LIKELIHOOD OF FURTHER AFTERNOON SHOWERS AND THUNDERSTORMS...WITH THE HIGHEST CHANCES OVER CENTRAL NE FLORIDA WHERE THE SEA BREEZE BOUNDARY WILL BE MID-LATE AFTERNOON. TONIGHT'S LOWS WILL DROP INTO THE 60S ACROSS THE FORECAST AREA. ON THURSDAY...THE RIDGE WILL SHIFT SOUTH A BIT AS FRONTAL BOUNDARY SETTLES NORTH OF THE FORECAST AREA WITH INSTABILITY INTRUDING INTO SE GA. SCATTERED STORMS ARE EXPECTED FOR MUCH OF SE GA EXTENDING SOUTH INTO NE FL. MAX TEMPS THURSDAY WILL REACH INTO THE UPPER 80S/LOWER 90S. NIGHTTIME LOWS WILL AGAIN DROP INTO THE 60S. FRIDAY TRANSITIONS BACK TO THE RIDGE RE-BUILDING OVER N FL. THE MID/UPPER RIDGE WILL BUILD NORTHWARD ALONG THE EAST COAST PUSHING THE REMNANTS OF THE FRONTAL BOUNDARY NE OF THE AREA. EAST COAST SEA BREEZE WILL DOMINATE KEEPING TEMPS COOLER NEAR THE COAST AND MAX TEMPS WILL NEAR 90 PRIMARILY OVER THE WESTERN ZONES. LINGERING ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NORTHERN PORTION OF SE GA. .LONG TERM...SATURDAY THROUGH TUESDAY... BERMUDA HIGH PRESSURE RIDGE WILL BUILD BACK ACROSS THE FORECAST AREA ESTABLISHING A DRIER AIRMASS. RAIN CHANCES WILL DIMINISH AGAIN WITH THE BEST CHANCES COMING FROM LATE DAY SEA BREEZE INTERACTIONS. MAX TEMPS WILL BE IN THE UPPER 80S EACH DAY AND LOW WILL BE IN THE 60S. && .AVIATION...VFR CONDITIONS EXPECTED...EXCEPT FOR LOWER CONDITIONS IN ISOLATED AFTERNOON THUNDERSTORMS. && .MARINE...NO HEADLINES. SOUTH-SOUTHEAST WINDS 10 TO 15 KNOTS AND SEAS 2-4 FEET EXPECTED. SEAS WILL INCREASE OVER THE WEEKEND DUE TO AN EAST SWELL. && .PRELIMINARY POINT TEMPS/POPS... AMG 65 88 63 86 / 20 50 30 30 SSI 68 82 66 79 / 20 40 20 20 JAX 66 87 65 85 / 20 30 20 10 SGJ 66 84 66 83 / 10 20 10 10 GNV 63 90 63 89 / 20 30 20 10 OCF 63 90 62 89 / 20 30 10 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PRESNALL/WOLF/WALKER
Hazardous weather outlook, Apr 20, 4:40 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 440 PM EDT WED APR 20 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-210900- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 440 PM EDT WED APR 20 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE OVER PORTIONS OF INLAND NORTHEAST FLORIDA THROUGH EARLY EVENING... SCATTERED THUNDERSTORMS WILL CONTINUE OVER INLAND NORTHEAST FLORIDA GENERALLY SOUTH OF INTERSTATE 10 AND WEST OF INTERSTATE 95 INTO THE EARLY EVENING HOURS. A FEW STORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS IN EXCESS OF 50 MPH AND HAIL ONE HALF INCH TO ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST GEORGIA ON THURSDAY. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THIS WEEKEND DUE TO INCREASING SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT/SEC
In the hours before
Special weather statement, Apr 20, 4:16 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 416 PM EDT WED APR 20 2011 FLZ035-036-202100- ALACHUA-GILCHRIST- 416 PM EDT WED APR 20 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA AND SOUTHEASTERN GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT... AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF NEWBERRY...OR 10 MILES NORTHEAST OF TRENTON...DRIFTING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND NEWBERRY AND ALACHUA THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2981 8240 2952 8241 2957 8273 2978 8277 TIME...MOT...LOC 2016Z 271DEG 9KT 2969 8266 CARROLL
Local storm report, Apr 20, 4:23 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 4 W NEWBERRY 29.64N 82.68W
04/20/2011 E0.88 INCH GILCHRIST FL TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL 4 MILES WEST OF SR 26
&&
AWALKERSpecial weather statement, Apr 20, 4:24 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 PM EDT WED APR 20 2011
FLZ040-202115-
MARION-
424 PM EDT WED APR 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 515 PM EDT...
AT 424 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 11 MILES NORTH OF ROMEO...OR OVER WILLISTON...
MOVING SOUTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT
AREAS AROUND ROMEO...RAINBOW LAKES ESTATES...FLEMINGTON...MCINTOSH...
REDDICK...OCALA AIRPORT...OCALA AND LOWELL THROUGH 515 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2921 8253 2922 8241 2948 8241 2948 8222
2946 8220 2946 8222 2943 8221 2941 8217
2934 8219 2922 8208 2913 8223 2910 8245
TIME...MOT...LOC 2024Z 293DEG 12KT 2936 8246
CARROLLLocal storm report, Apr 20, 4:28 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 PM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL E NEWBERRY 29.64N 82.61W
04/20/2011 E0.25 INCH ALACHUA FL PUBLIC
PEA SIZE HAIL ON CR 235 NEWBERRY RD
&&
AWALKERSpecial weather statement, Apr 20, 4:36 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT WED APR 20 2011
FLZ037-040-202100-
MARION-PUTNAM-
436 PM EDT WED APR 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN PUTNAM
AND NORTHEASTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 500 PM EDT...
AT 436 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF WELAKA...OR 7 MILES
NORTH OF SALT SPRINGS...MOVING SOUTHWEST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WELAKA...GEORGETOWN AND
SALT SPRINGS THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2923 8185 2950 8184 2953 8166 2946 8158
2933 8163 2932 8167 2929 8164 2921 8167
TIME...MOT...LOC 2036Z 045DEG 10KT 2945 8171
PRESNALLSpecial weather statement, Apr 20, 4:42 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 442 PM EDT WED APR 20 2011 FLZ031-032-036-037-202115- ALACHUA-BRADFORD-CLAY-PUTNAM- 442 PM EDT WED APR 20 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN CLAY...SOUTHEASTERN BRADFORD...EASTERN ALACHUA AND WESTERN PUTNAM COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 515 PM EDT... AT 442 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER LAKE GENEVA...OR 5 MILES NORTHEAST OF MELROSE...MOVING SOUTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LAKE GENEVA...KEYSTONE HEIGHTS...PUTNAM HALL...MELROSE...ORANGE HEIGHTS AND JOHNSON THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2956 8196 2964 8220 2987 8205 2982 8189 TIME...MOT...LOC 2042Z 023DEG 9KT 2977 8202 PRESNALL
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:35 PM EDT | Areal Flood Advisory | JAX | Marion | 55 min |
| Apr 20, 3:12 PM EDT | Special Weather Statement | JAX | Gilchrist | 48 min |
| Apr 20, 3:25 PM EDT | Special Weather Statement | JAX | Putnam | 35 min |
| Apr 20, 3:27 PM EDT | Special Weather Statement | JAX | Saint Johns | 33 min |
| Apr 20, 3:36 PM EDT | Severe Thunderstorm Warning | JAX | Gilchrist | 39 min |
| Apr 20, 3:53 PM EDT | Areal Flood Advisory | JAX | Gilchrist | 82 min |
| Apr 20, 4:08 PM EDT | Special Weather Statement | JAX | Marion | 52 min |
| Apr 20, 4:16 PM EDT | Special Weather Statement | JAX | Gilchrist | 44 min |
| Apr 20, 4:21 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Gilchrist | 25 min |
| Apr 20, 4:24 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Apr 20, 4:36 PM EDT | Special Weather Statement | JAX | Putnam | 24 min |
| Apr 20, 4:42 PM EDT | Special Weather Statement | JAX | Bradford | 33 min |
| Apr 20, 4:54 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 36 min |
| Apr 20, 5:20 PM EDT | Special Weather Statement | JAX | Marion | 40 min |
| Apr 20, 5:36 PM EDT | Special Weather Statement | JAX | Clay | 39 min |
| Apr 20, 5:38 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Apr 20, 5:44 PM EDT | Special Weather Statement | JAX | Marion | 46 min |
| Apr 20, 6:10 PM EDT | Special Weather Statement | JAX | Bradford | 50 min |
| Apr 20, 6:14 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Union | 46 min |
| Apr 20, 6:25 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| Apr 20, 7:19 PM EDT | Special Weather Statement | JAX | Baker | 26 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.